Ordered sample from two-parameter GEM distribution
AbstractPitman's two-parameter GEM distribution is characterized by the product moments. Based on that fact, sampling distributions of some statistics of a random sample from the two-parameter GEM distribution are derived. The main statistics are the frequencies of categories in a sample in the order of appearance, the intervals between new categories, and number of distinct categories.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 55 (2001)
Issue (Month): 1 (November)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Sibuya, Masaaki & Yamato, Hajime, 1995. "Ordered and unordered random partitions of an integer and the GEM distribution," Statistics & Probability Letters, Elsevier, vol. 25(2), pages 177-183, November.
- Masaaki Sibuya, 1988. "Log-concavity of stirling numbers and unimodality of stirling distributions," Annals of the Institute of Statistical Mathematics, Springer, vol. 40(4), pages 693-714, December.
- Barrera, Javiera & Huillet, Thierry, 2004. "On random splitting of the interval," Statistics & Probability Letters, Elsevier, vol. 66(3), pages 237-250, February.
- Nobuaki Hoshino, 2005. "Engen's extended negative binomial model revisited," Annals of the Institute of Statistical Mathematics, Springer, vol. 57(2), pages 369-387, June.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.